×

Über Vektorsterne und Parallelprojektionen regulärer Polytope. (German) Zbl 0079.14601


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Coxeter, H. S. M.: Regular Polytopes. London 1948. · Zbl 0031.06502
[2] Hadwiger, H.: Über ausgezeichnete Vektorsterne und reguläre Polytope. Comm. Math. Helv.13, 90-107 (1940). · Zbl 0024.06804
[3] Naumann, H.: Beliebige konvexe Polytope als Schnitte und Projektionen höherdimensionaler Würfel, Simplizes und Maßpolytope. Math. Z.65, 91-103 (1956). · Zbl 0073.39203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.